# SDR 20010315CW002

- Difficulty date: February 13, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Make and model: Boeing 737-200
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: 656952211
- Part serial: BFG3460
- Condition: Cracked
- Location: Spoiler Actuator
- Part time: 67,059 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING ASSEMBLY IS CRACKED AROUND THE NUT FLANGE AREA. FATIGUED, OVERSTRESSED.
